Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Hecke-Clifford superalgebras, crystals of type $A_{2\ell }^{(2)}$ and modular branching rules for $\widehat {S}_n$
HTML articles powered by AMS MathViewer

by Jonathan Brundan and Alexander Kleshchev
Represent. Theory 5 (2001), 317-403
Published electronically: October 24, 2001


This paper is concerned with the modular representation theory of the affine Hecke-Clifford superalgebra, the cyclotomic Hecke-Clifford superalgebras, and projective representations of the symmetric group. Our approach exploits crystal graphs of affine Kac-Moody algebras.
Similar Articles
Bibliographic Information
  • Jonathan Brundan
  • Affiliation: Department of Mathematics, University of Oregon, Eugene, Oregon 97403
  • Email:
  • Alexander Kleshchev
  • Affiliation: Department of Mathematics, University of Oregon, Eugene, Oregon 97403
  • MR Author ID: 268538
  • Email:
  • Received by editor(s): March 9, 2001
  • Received by editor(s) in revised form: August 15, 2001
  • Published electronically: October 24, 2001
  • Additional Notes: Both authors were partially supported by the NSF (grant nos DMS-9801442 and DMS-9900134)
  • © Copyright 2001 American Mathematical Society
  • Journal: Represent. Theory 5 (2001), 317-403
  • MSC (2000): Primary 17B67, 20C08, 20C20, 17B10, 17B37
  • DOI:
  • MathSciNet review: 1870595